# SDR SWAA2025111123537

- Difficulty date: October 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBL 13.84, BS 727C - 727E, BS 747- 767.  PERFORMED A PERMANENT REPAIR ON THE CARGO TRACK IAW SRM 53-00-53-2R-3, REPAIR 3, PARAGRAPH 2 A, FIGURE 203, ALTERNATIVE 1.
